# SDR O2GA2023052250201

- Difficulty date: May 17, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N502UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605310
- Aircraft time: 14,386 hours, 10,288 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Powerpack
- Part number: MP50B1
- Part serial: 054
- Condition: Failed
- Location: Zone 700
- Part time: 2,486 hours, 1,733 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EXPERIENCED A ( LO BRK PRESS/ ANTI SKID INOP )MASTER CAUTION LIGHT WHILE ON THE RAMP.  CALLED MAINTENANCE AND THEY ASKED US TO COMPLETELY SHUT DOWN AND DISCONNECT THE BATTERY AND CONDUCT A NEW START.  AFTER FOLLOWING MAINTENANCE INSTRUCTIONS,  THE MASTER CAUTION LIGHT EXTINGUISHED.  WE WERE RELEASED AND CONTINUED OUR DUTIES TO DEPART.   WE TAXI TO THE RWY AND CONTACTED HOUSTON CENTER. ONCE RELEASED WE STARTED TO MOVE THE AIRCRAFT ON TO THE RUNWAY AND THAT’S WHEN THE COPILOT REPORTED TO ME THAT WE LOST BREAKS AND THE MASTER CAUTION LIGHT CAME ON.  I APPLIED THE EMER BREAK TO STOP THE AIRCRAFT.  FBO CAME AND TOWED US BACK TO THE RAMP AND WE CALLED HOUSTON TO CANCEL OUR RELEASE. NO FURTHER INCIDENTS.
